Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 17, Issue 1, Pages 143-146
http://dx.doi.org/10.1155/S0161171294000190

Dynamics of the radix expansion map

Department of Mathematics, University of Nevada, Las Vegas, Las Vegas, NV 89154, USA

Received 13 April 1992; Revised 14 April 1993

Copyright © 1994 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ben Goertzel, Harold Bowman, and Richard Baker, “Dynamics of the radix expansion map,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 1, pp. 143-146, 1994. https://doi.org/10.1155/S0161171294000190.